# SDR SWAA2022022497892

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 39,032 hours, 19,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER HAS A 5' CRACK BETWEEN RBL 31.83 AND 45.64. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10 ALLOWABLE DAMAGE 2.
